# SDR P2EA98267

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 15 LEFT CRACKED AT BS 360, DEFECT SIZE LENGTH .5 INCH.  REPLACED STRINGER 15 LEFT SECTION FROM BS 348 TO BS 367 PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
